# SDR DHL20007247C

- Difficulty date: March 7, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FWD PASSENGER DOOR EXTERIOR SKIN HAS PIECE BROKEN OUT AT EDGE JUST ABOVE TOP HINGE ARM.  REMOVED FASTENERS PER SRM 51-30-2.  ROUTED OUT CRACK IAW SRM 51-10-1 FIG 2.  INSPECTED ROUTED AREA IAW NDT MM 51-00-00 PART 6 FIG 4 NO CRACK INDICATION.  TREATED AND PRIMED IAW 727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR AT FWD PAX DOOR SKIN PER SRM 52-00-3.  INSTALLED SEALING AT REPAIR PER SRM 51-20-4.  LEAK CHECK OK PER MM 21-30-0.
